# SDR DALA2018122707419

- Difficulty date: December 27, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 60,975 hours, 33,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PHOTO STRIP MISSING AT 25B. FOUND & REINSTALLED FLOOR PHOTO STRIP. (LP# 5011964)
